# SDR SWAA2025090812025

- Difficulty date: September 6, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 59,238 hours, 35,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR STICKING.   CLEANED AND REMOVED DEBRIS ON FWD SERVICE DOOR GIRT BAR PER SIP.
